IDEAS home Printed from
MyIDEAS: Login to save this article or follow this journal

General equilibrium in CLO markets

  • Steinert, Mariano
  • Torres-Martinez, Juan Pablo

No abstract is available for this item.

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

File URL:
Download Restriction: Full text for ScienceDirect subscribers only

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Article provided by Elsevier in its journal Journal of Mathematical Economics.

Volume (Year): 43 (2007)
Issue (Month): 6 (August)
Pages: 709-734

in new window

Handle: RePEc:eee:mateco:v:43:y:2007:i:6:p:709-734
Contact details of provider: Web page:

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:

as in new window
  1. Pradeep Dubey & John Geanakoplos & Martin Shubik, 2001. "Default and Punishment in General Equilibrium," Cowles Foundation Discussion Papers 1304R5, Cowles Foundation for Research in Economics, Yale University, revised Mar 2004.
  2. Mariano Steinert & Juan Pablo Torres-Martínez, 2004. "General equilibrium existence with asset-backed securitization," Textos para discussão 490, Department of Economics PUC-Rio (Brazil).
  3. William R. Zame, 1990. "Efficiency and the Role of Default When Security Markets are Incomplete," UCLA Economics Working Papers 585, UCLA Department of Economics.
  4. Gale, D. & Mas-Colell, A., 1975. "An equilibrium existence theorem for a general model without ordered preferences," Journal of Mathematical Economics, Elsevier, vol. 2(1), pages 9-15, March.
  5. Gale, D. & Mas-Colell, A., 1979. "Corrections to an equilibrium existence theorem for a general model without ordered preferences," Journal of Mathematical Economics, Elsevier, vol. 6(3), pages 297-298, December.
  6. John Geanakoplos, 1996. "Promises Promises," Cowles Foundation Discussion Papers 1143, Cowles Foundation for Research in Economics, Yale University.
Full references (including those not matched with items on IDEAS)

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

When requesting a correction, please mention this item's handle: RePEc:eee:mateco:v:43:y:2007:i:6:p:709-734. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei)

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.

This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.